Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 682162, 12 pages
http://dx.doi.org/10.1155/2012/682162
Research Article

A Subclass of Meromorphic Close-to-Convex Functions of Janowski's Type

Department of Mathematics, Kyungsung University, Busan 608-736, Republic of Korea

Received 9 April 2012; Accepted 19 June 2012

Academic Editor: Aloys Krieg

Copyright © 2012 Young Jae Sim and Oh Sang Kwon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a subclass of functions which are analytic in the punctured unit disk and meromorphically close-to-convex. We obtain some coefficients bounds and some argument and convolution properties belonging to this class.

1. Introduction

Let be the set of all analytic functions on the open unit disk , and let be the subclass of which contains the functions normalized by and . A function is said to be starlike of order if and only if for some and for all . The class of starlike functions of order is denoted by .

If and are analytic in , we say that is subordinate to , written as follows: if there exists a Schwarz function , which is analytic in with such that In particular, if the function is univalent in , the above subordination is equivalent to The Hadamard product (or convolution) of two series is defined by For a convex function , it follows from Alexander’s Theorem that is a starlike function. In view of the identity , it is then clear that the classes of convex and starlike functions can be unified by considering functions satisfying is starlike for a fixed function .

Though the convolution of two univalent (or starlike) functions does not need be univalent, it is well-known that the classes of starlike, convex, and close-to-convex functions are closed under convolution with convex functions. These results were later extended to convolution with prestarlike functions. For , the class of prestarlike functions of order is defined by while consists of satisfying .

By using the convex hull method [1, 2] and the method of differential subordination [3], Shanmugam [4] introduced and investigated convolution properties of various subclasses of analytic functions. Ali et al. [5] and Supramaniam et al. [6] investigated these properties for subclasses of multivalent starlike and convex functions. And Chandrashekar et al. [7] also investigated these properties for the functions with respect to symmetric points, conjugate, or symmetric conjugate points. More results using the convex hull method and the method of differential subordination can be found in [8, 9].

Let denote the class of all univalent meromorphic functions normalized by which are analytic in the punctured unit disk We denote by the subclass of consisting of formed by which are meromorphic starlike of order in . In particular, we denote by , when . Also, a function of the form (1.9) is said to be meromorphic close-to-convex in if there is a in such that We denote the set of functions close-to-convex in .

In a recent paper, Gao and Zhou [10] introduced an interesting subclass of the analytic function class and the univalent function , which contains the functions satisfying the following inequality: for some . Here, is the class of starlike functions of order in . After that, many classes related to investigated and studied by some authors. Especially, Wang et al. [11, 12], Kowalczyk and Leś-Bomba [13], Xu et al. [14], and Seker [15] introduced the generalized class of the class . And they gave some properties of analytic functions in each classes.

In this paper, we define a class of meromorphic functions of Janowski’s type, related to the meromorphically close-to-convex functions as follows.

Definition 1.1. Let and be given by (1.9) and . Then , if there exists such that for ,

Theorem A. If , then .

Proof. At first, we know that for , since . And let . Then So we have Hence .

Therefore, we know that is a subclass of , by Theorem A.

We will obtain some coefficient bounds and some argument and convolution properties belonging to this class.

2. On the Coefficient Estimates of Functions in

Now we give the coefficient estimates of functions in . We need the following Lemma to estimate of coefficient of functions in .

Lemma 2.1. Let and be given by (1.11), then one has

Proof. According to the Theorem A, we have , and if let we know that , so is an odd meromorphic starlike function. If we let it’s well-known [16, Volume 2, page 232] that Substituting the series expressions of , in (2.2) and comparing the coefficients of two side of this equation, using (2.3) we can get an equality: and the proof of Lemma 2.1 is completed.

Theorem 2.2. Let given by (1.9) and . If then .

Proof. Let the functions and be given by (1.9) and (1.11), respectively. Furthermore, we let . Then where is given by (2.5) and . Now we obtain Thus, for , we have from (2.6) Thus we have which is equivalent to which implies that .

Theorem 2.3. Let and is given by (1.9) and (1.11), respectively. Then for one has where is given by (2.5).

Proof. Let . Then we have where is an analytic function in , for and . Then, Thus, putting we obtain With comparing the coefficients, we can write Then, squaring the modulus of the both sides of the above equality and integrating along and using the fact the , we obtain Letting on the both sides, we obtain which implies the inequality (2.12).

Lemma 2.4 (see [2, Ruscheweyh and Sheil-Small]). Let and be convex in and suppose . Then .

Theorem 2.5. If , then there exists such that for all and with and ,

Proof. By definition, for , there exist and such that , Put , then And (2.22) implies that Since , hence For and such that , , the function is convex in . Applying Lemma 2.4 with this , we have Given any function analytic in with , we have so (2.27) reduces to Exponentiating both sides of (2.29) leads to (2.20).

3. Argument and Convolution Properties of Functions in

In this section, we will solve some problems related to argument and convolution properties of functions in the class . To solve these problems, we need the following Lemmas.

Lemma 3.1 (see [17, Goluzin], [3, page 62]). Let be an analytic function in which is normalized and starlike, then This inequality is sharp with extremal function .

Lemma 3.2 (see [1, Ruscheweyh]). Let , and . Then for any analytic function , where denote the closed convex hull of .

Theorem 3.3. Let . Then

Proof. Let . Then there exists a function satisfying where And is contained in the disk from which it follows that Hence we can obtain the inequality: Hence it suffices to find the upper bounds of . Since , we have for and . If we define , then and we can apply Lemma 3.1 to obtain From the relation between and we obtain which implies Hence for , and so the result is proved.

Theorem 3.4. Let satisfying the condition and with . Then .

Proof. Let such that and define the functions and by Thus for any fixed , From the condition (3.13), we can easily obtain that and this inequality implies that . Put . Since is an odd meromorphic starlike function, so is. Define a function by . Since is an odd meromorphic starlike function, and . Hence Since and , Lemma 3.2 yields where denote the closed convex hull of , and because and is convex in , it follows that in . Thus and the proof of Theorem 3.4 is completed.

References

  1. S. Ruscheweyh, Convolutions in Geometric Function Theory, vol. 83 of Séminaire de Mathématiques Supérieures, Presses de l'Université de Montréal, Montreal, Canada, 1982.
  2. S. Ruscheweyh and T. Sheil-Small, “Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture,” Commentarii Mathematici Helvetici, vol. 48, pp. 119–135, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. S. Miller and P. T. Mocanu, Differential Subordinations. Theory and Applications, vol. 225, Marcel Dekker, New York, NY, USA, 2000.
  4. T. N. Shanmugam, “Convolution and differential subordination,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 333–340, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. M. Ali, V. Ravichandran, and S. K. Lee, “Subclasses of multivalent starlike and convex functions,” Bulletin of the Belgian Mathematical Society, vol. 16, no. 3, pp. 385–394, 2009. View at Google Scholar · View at Zentralblatt MATH
  6. S. Supramaniam, R. M. Ali, S. K. Lee, and V. Ravichandran, “Convolution and differential subordination for multivalent functions,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 32, no. 3, pp. 351–360, 2009. View at Google Scholar · View at Zentralblatt MATH
  7. R. Chandrashekar, R. M. Ali, S. K. Lee, and V. Ravichandran, “Convolutions of meromorphic multivalent functions with respect to n-ply points and symmetric conjugate points,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 723–728, 2011. View at Publisher · View at Google Scholar
  8. K. S. Padmanabhan and R. Manjini, “Certain applications of differential subordination,” Publications de l'Institut Mathématique, vol. 39, no. 53, pp. 107–118, 1986. View at Google Scholar · View at Zentralblatt MATH
  9. K. S. Padmanabhan and R. Parvatham, “Some applications of differential subordination,” Bulletin of the Australian Mathematical Society, vol. 32, no. 3, pp. 321–330, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. Gao and S. Zhou, “On a class of analytic functions related to the starlike functions,” Kyungpook Mathematical Journal, vol. 45, no. 1, pp. 123–130, 2005. View at Google Scholar · View at Zentralblatt MATH
  11. Z.-G. Wang and D.-Z. Chen, “On a subclass of close-to-convex functions,” Hacettepe Journal of Mathematics and Statistics, vol. 38, no. 2, pp. 95–101, 2009. View at Google Scholar · View at Zentralblatt MATH
  12. Z.-G. Wang, C.-Y. Gao, and S.-M. Yuan, “On certain new subclass of close-to-convex functions,” Matematichki Vesnik, vol. 58, no. 3-4, pp. 119–124, 2006. View at Google Scholar · View at Zentralblatt MATH
  13. J. Kowalczyk and E. Leś-Bomba, “On a subclass of close-to-convex functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1147–1151, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Q.-H. Xu, H. M. Srivastava, and Z. Li, “A certain subclass of analytic and close-to-convex functions,” Applied Mathematics Letters, vol. 24, no. 3, pp. 396–401, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. B. Seker, “On certain new subclass of close-to-convex functions,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1041–1045, 2011. View at Google Scholar
  16. A. W. Goodman, Univalent Ffunctions. Vol. I, Mariner Publishing Co., Tampa, Fla, 1983.
  17. G. M. Goluzin, “Some estimates for coefficients of univalent functions,” Matematicheskii Sbornik, vol. 3, no. 45, pp. 321–330, 1938 (Russian). View at Google Scholar